Review: could Tooth abscess cause Sudden hearing loss?
We study 1,578 people who have Tooth abscess from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
Stay connected: get help anytime and anywhere for people who have Tooth abscess and Sudden hearing loss >>>
Tooth abscess (latest reports from 102,797 patients) are typically treated by Amoxicillin, Clindamycin Hydrochloride, Penicillin-vk, Metronidazole, Hydrocodone Bitartrate And Acetaminophen, Penicillin.
Sudden hearing loss
Sudden hearing loss (latest reports from 3,715 patients) has been reported by people with high blood pressure, rheumatoid arthritis, osteoporosis, depression, high blood cholesterol.
On Jul, 26, 2014: 1,578 people who have tooth abscess are studied. Among them, 1 (0.06%) has Sudden Hearing Loss. They amount to 0.03% of all the 3,715 people who have Sudden Hearing Loss on eHealthMe.
Gender of people who have tooth abscess and experienced Sudden hearing loss * :
|Sudden hearing loss||100.00%||0.00% |
Age of people who have tooth abscess and experienced Sudden hearing loss * :
|Sudden hearing loss||0.00||0.00||0.00||0.00||0.00||0.00||0.00||0.00 |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Sudden hearing loss||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :
- Liver disease (1 people, 100.00%)
- Spinal stenosis (1 people, 100.00%)
- Neuropathy - peripheral (1 people, 100.00%)
- Pain - back (1 people, 100.00%)
- Muscle cramps (1 people, 100.00%)
Most common drugs used by these people * :
- Klor-con m20 (1 people, 100.00%)
- Methadone hydrochloride (1 people, 100.00%)
- Gabapentin (1 people, 100.00%)
- Oxycodone hydrochloride (1 people, 100.00%)
- Baclofen (1 people, 100.00%)
- Erythrocin stearate (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Sudden Hearing Loss and Tooth abscess
- group for people who have Tooth abscess
- group for people who have Sudden Hearing Loss
Common treatments for Tooth Abscess and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (3 weeks ago):
Mary on Oct, 17, 2010:
My husband has still no hearing in his one ear since taking Cymbalta. Should you experience any hearing loss please let me know. If you have experienced sudden hearing loss has your hearing since returned? Please let me know as soon as you can. My husband experienced serious side effects after taking a few doses. We were not warned of these side effects. We were only notified of the minimal effects that may occur. Thank you!
Lost Hearing on Oct, 21, 2010:
I am checking into a class action suit regarding the sudden hearing loss I experienced personally. If you would like to remit your info to me to work together please reply to firstname.lastname@example.org and I will keep you informed as best I can. I have contacted an attorney and am waiting for a response. Please, serious inquiries only. I am an individual, not an attorney. Just an average person who now has permanent hearing loss due to cymbalta.
George on Jul, 7, 2011:
My girlfriend just msgd me today saying that she went to a specialist and they said shes losing hearing in her left ear, and if she is ever to have a child she can lose up to 60% of hearing and will need a hearing aid. My first instinct was to check up on if cymbalta was he cause because shes been taking it for over a year now. After seeing how many people are having problems with hearing due to cymbalta, I am convinced this is the cause to her hearing problems, and the thing is she cant just go off cymbalta, after 1 day of going off it she starts to experience very bad headaches then after about 2 days going off it she experiences extremely bad withdrawl effects
Bill on Nov, 3, 2011:
Yes, I've recently stopped taking Cymbalta because of ringing and pressure in my ears. I have some hearing loss in my right ear. I noticed this ear problem after starting Cymbalta. I then tried an experiment and found that if I stopped Cymbalta for one day it stopped (tried this twice) but, I decided to reduce the dosage instead and that was a mistake, because now I'm not on Cymbalta anymore and my hearing loss has be permanent for about a week now. Hope it clears up soon.
Michelle Ward on Mar, 15, 2012:
Yes i have suffered hearing loss since i have taken the cymbalta. I had just about all the side effects and then when i would take it i couldnt hardly hear anything. I quit taking it and my hearing has not come back.
sue on Jul, 5, 2012:
I took only one Cymbalta , then stopped it as I was unsure about it . one day later my hearing in my left ear went I usually wear a hearing aid in this ear and had it checked at the hearing aid dept in case it was the aid ! they said the aid was fine ,I then visited the doctor who advised of possible hearing loss re this tablet , then next morning my hearing returned which I an so thankful it did . I will nerver taske this tablet again .
Kathleen on Jan, 22, 2013:
I am a 56 yoa female, who also had sudden hearing loss after taking Cymbalta. To the best of my knowledge I had no hearing loss prior to this time. I woke up with what a thought was a sinus infection and after finishing the z pack with no improvement went to an ent , and had an audiologist test which showed I am profoundly deaf in my left ear (can't even use a hearing aid) and have mild to moderate loss in my right ear. I took it for anxiety and I was immediately put on the maximum dose, 60mg for one month and then 120mg thereafter. I have lost my job and do not know what is going to happen as I try to wean off; my psych only wants me to go to 60mg but I will take it all the way down to nothing.
Carolyn Tart on Apr, 5, 2013:
I am 70 years old and have been taking cymbalta for 9 years for chronic pain. About 3 weeks ago I developed vertigo and thought it was fluid in my ear. Went to ent and he did a mri and it showed nothing ( was looking for tumor on 8th cranial nerve.) Could taking cymbalta all these years have done this to me? I do not take cymbalta now I take effexor. Please any insight to this would be apprciated.
Joseph Giannunzio on Jun, 1, 2013:
I recently started Cymbalta and at 13 days I started to notice sudden hearing loss, vertigo, and a strong buzz along the left side of my forehead! I immediately stopped taking the medication and saw my doctor where they found hearing loss, then had me tested by an ENT where they confirmed "Permanent & Significant Hearing Loss"! I still feel a ringing in my ears as well and a NBC feeling on the left side of my forehead and am worried that there could be "Brain or Neurological Damage" as well due to the medication as I feel out of touch! If anyone is in the process of a lawsuit regarding this, please contact me at email@example.com as I would like to learn more and help! Thanks!
ladysandhurst on Jun, 25, 2014:
Can I ask if your hearing has since come back? I am suffering at the moment after being on the tablets for a year and about 3 weeks ago I have lost a great deal of my hearing.
From this study (3 weeks ago):
I take 75 mg/day. Lost hearing in my left ear in an 8 hour period on 3/17/14. I have complete hearing loss with tinnitus. I also have a balance disorder and have been going to physical therapy for vestibular rehabilitation therapy. As of today (6/20/14) there has been no improvement even after receiving a 3 week dose if oral steroids and a steroid injection into my inner ear.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Can systane eye drops attibute to hearing loss?
Started having a rushing sound in left ear. Went to MD who said I had ear infection. Gave me antibiotics. Did not work. Went to ENT. He gave me hearing test and said I had significant loss of hearing in left ear and has ordered a MRI. I read that eye drops can cause hearing loss. I have been using e ...
More questions for: Tooth abscess, Sudden hearing loss
More reviews for: Tooth abscess, Sudden hearing loss
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.